# SDR UALA2013031301493

- Difficulty date: March 11, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 80,080 hours, 23,068 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Hose
- Condition: Defective
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK HOSE DEFECTIVE.  REPLACED CAPTAINS OXYGEN MASK BOX ASSY, OP CHECKED NORMAL.  NO LEAKS NOTED.
